# SDR SWIA201229557

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 26,407 hours, 20,912 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT UPPER AND LOWER ATTACH BOLT ASSEMBLY PITTED.  (SERVICE)  INSTALLED SERVICABLE YOKE MOUNT UPPER AND LOWER ATTACH BOLTS.
